# SDR 2005UALA00559

- Difficulty date: May 6, 2005
- Submitted: June 23, 2005
- Operation: Air carrier
- Aircraft: N313UA
- Make and model: Boeing 737322
- Aircraft serial: 23674
- Aircraft time: 51,344 hours, 27,727 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OVERSIZE HOLES WERE FOUND COMMON TO SHEAR TIE AT STA 727D BETWEEN S23R, S24R AND THE SKIN.  FUSELAGE FRAME SHEAR TIE WAS REPLACED AND REINFORCED PER SRM 51-00-04.
